# SDR CA130221002

- Difficulty date: February 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,681 hours, 62,948 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: 3061K1
- Condition: Failed
- Location: Propeller Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, THE LEFT PROP DE-ICE CIRCUIT BREAKER POPPED.  FLIGHT HAS RETURNED TO BASE, LANDED SAFELY AND WAS REMOVED FROM SERVICE FOR TROUBLESHOOTING.  A CONTINUITY CHECK ON THE LT BRUSH BLOCK AND SLIP RINGS, NO FAULT FOUND. 115 VOLT AC POWER TO PHASE A AND B WERE CHECKED AT THE BRUSH BLOCK AND FOUND TO BE SERVICEABLE.  IT WAS SUSPECTED THAT AN INTERMITTENT FAILURE IN PROP DEICE RELAY 3061-K1 MAY HAVE CAUSED THE REPORTED FAULT, THE RELAY WAS REPLACED AND AGAIN FOLLOWED BY GROUND RUNS, PROP DEICE SYS CHECKED SERVICEABLE.  THE ACFT WAS RETURNED TO SERVICE. NO FURTHER REPORTED PROBLEMS SINCE.
